- Hypothyroidism Forum
- Treatments for hypothyroidism
- Side effects from Carbimazole and Propylthiouracil for hyperthyroidism
Side effects from Carbimazole and Propylthiouracil for hyperthyroidism
- 13 views
- 0 support
- 3 comments
How are you today?
I am sorry you are feeling ill and nauseous more often, that is very unpleasant. You should track your symptoms using our @Luvcr54 @Loriand @Tjabb46 @debmason2015 @Chrissysnewjourney @Berniem23 @Mesha53! @Spspott @Sethb5 @joycem @Metalbookworm @beth.mcbeen @Allene @mrsL1979 @Kurlee @SabineX @marystew @Tanja31 @sasn64 @BroncoMom1980 @Conmarie @niecy3392 @ReereeBurton @vvaneesa @mintwaffle @LizM87 @DrPlantel @Kelly11 @LCarmen @Rileeb
Have you taken carbimazole and propylthiouracil ? What side effects did you experience? Did you find yourself more nauseous? Did you find that you fell more sick?
Let's share for @jilly58
See the signature
See the responses
Hi Lizzi, I Have RA, been feeling stressed out with the pain and discomfort I'm experiencing lately.
I'm sorry to hear about your pain and discomfort. Feel free to read some posts from other Carenity members about how they deal with their RA pain- maybe there will be something useful to you.
See the signature
Hide the responses
Give your opinion
Members are also commenting on...
Articles to discover...
11/07/2022 | News
Hyperthyroidism vs hypothyroidism: everything there is to know!
06/05/2023 | Testimonial
06/03/2023 | Advice
How to manage physical issues associated with returning to exercise?
05/28/2023 | Nutrition
05/26/2023 | Nutrition
Food intolerance: what is it and how does it affect our health?
05/20/2023 | News
05/07/2023 | Nutrition
04/24/2023 | Nutrition
You wish to be notified of new comments
You have been subscribed
I have been using carbimazole and propylthiouracil for my condition for the last few years, but I have noticed that I have been itching a lot more and generally falling more sick than often. I don' know if its because of the medication or if my health has deteriorated in general, but it is quite worrying. I feel more nauseous than usual and this has limited my travelling in vehicles. Have others experienced similar incidents after consuming the aforementioned medicines?